# SDR 2001UALA01835

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 40,736 hours, 21,333 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME AFT CHORD CRACKED AT BS 188 WL 206.  MAJOR REPAIR ACCOMPLISHED.INSTALLED REPAIR ANGLE ON OUTBOARD CHORD.
